# SDR ASOA20150902168

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 26,264 hours, 15,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  CENTER OMEGA BEAM CORRODED AT FRAME 59.   REPAIRED OMEGA BEAM IAW EC5310-01473.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
